# SDR 2021F00389

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 4,019 hours, 2,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Part number: 693203530
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Part time: 4,019 hours, 2,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CORROSION ON RH UPPER HORIZONTAL SKIN. TEXTRON AVIATION ENGINEERING LETTER DQ32709M1 DATED: 12-03-2021, 680A-0110 (N560QS) HORIZONTAL STABILIZER RIGHT SIDE UPPER SKIN CORROSION.
